Items where Author is "Ayoola, E.O."
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.
Bishop, S.A. and Ayoola, E.O. and Oghonyon, J. G. (2016) Existence of mild solution of impulsive quantum stochastic differential equation with nonlocal conditions. SpringerLink. pp. 1-11. ISSN 1570-646X
Bishop, S.A. and Ayoola, E.O. (2016) On topological properties of solution sets of non Lipschitzian quantum stochastic differential inclusions. Analysis and Mathematical Physics, 6 (1). pp. 85-94. ISSN 1664-235X
Bishop, S.A. and Ayoola, E.O. (2013) Converse Variational Stability for Kurzweil Equations Associated with Quantum Stochastic Differential Equations. International Journal of Basic & Applied Sciences IJBAS-IJENS, 13 (2). pp. 70-84. ISSN 130802-2727
Bishop, S.A. and Ayoola, E.O. Variational Stability for Kurzweil Equations associated with Quantum Stochastic Differential Equations. Australian Journal of Basic and Applied Sciences, 7 (7). pp. 787-798.